On the quantifier complexity of definable canonical Henselian valuations

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

FEHM, Arno, Franziska JAHNKE, 2015. On the quantifier complexity of definable canonical Henselian valuations. In: Mathematical Logic Quarterly. 61(4-5), pp. 347-361. ISSN 0942-5616. eISSN 1521-3870. Available under: doi: 10.1002/malq.201400108

@article{Fehm2015quant-32306, title={On the quantifier complexity of definable canonical Henselian valuations}, year={2015}, doi={10.1002/malq.201400108}, number={4-5}, volume={61}, issn={0942-5616}, journal={Mathematical Logic Quarterly}, pages={347--361}, author={Fehm, Arno and Jahnke, Franziska} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/32306"> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2015-12-02T13:34:41Z</dcterms:available> <dc:creator>Fehm, Arno</dc:creator> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:title>On the quantifier complexity of definable canonical Henselian valuations</dcterms:title> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:contributor>Fehm, Arno</dc:contributor> <dc:contributor>Jahnke, Franziska</dc:contributor> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2015-12-02T13:34:41Z</dc:date> <dc:creator>Jahnke, Franziska</dc:creator> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/32306"/> <dc:language>eng</dc:language> <dcterms:issued>2015</dcterms:issued> <dcterms:abstract xml:lang="eng">We discuss definability in the language of rings without parameters of the unique canonical Henselian valuation of a field. We show that in most cases where the canonical Henselian valuation is definable, it is already definable by a universal-existential or an existential-universal formula.</dcterms:abstract> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto